# SDR SWIA202160615

- Difficulty date: August 4, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 39,083 hours, 28,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP LOWER SKIN AND TRAILING EDGE DAMAGED BETWEEN FS 254.96 TO FS 262.76   (FILED CLOSED)    REPAIRED L/H O/B FLAP LOWER SKIN AND T/E DAMAGE IAW CRJ-700 SRM 57-53-01-201-001-A01 TYPE IV REPAIR. COMPLETED AND ATTACHED SKYWEST STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY AND 337. NO WEIGHT CHANGE. REFER TO CONTINUE CARD FOR ALL DETAILS OF REPAIR.
